# SDR USAA2013041200017

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 42,596 hours, 17,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY AND OPS CHECKED GOOD.
